The equivalence between the Krasnoselskij, Mann and Ishikawa iterations


  • B. E. Rhoades Indiana University, USA
  • Ştefan M. Şoltuz Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy, Romania


Krasnoselskij, Mann and Ishikawa iterations, strongly pseudocontractive map
Abstract views: 169


We shall prove that Krasnoselskij iteration converges if and only if Mann-Ishikawa iteration converges, for certain classes of strongly pseudocontractive mappings.


Download data is not yet available.


Berinde,V.,Berinde, M.,The fastest Krasnoselskij iteration for approximating fixed points of strictly pseudo-contractive mappings, Carpatian J. Math., 21, pp. 13-20, 2005.

Chang, S.S., Cho, Y.J., Lee, B.S., Jung, J.S., Kang, S. M., Iterative approximations of fixed points and solutions for strongly accretive and strongly pseudo-contractive mappings in Banach spaces, J. Math. Anal. Appl., 224, pp. 149-165, 1998,

Deimling,K., Nonlinear Functional Analysis, Springer-Verlag, 1985,

Ishikawa, S., Fixed points by a new iteration method, Proc. Amer. Math. Soc., 44, pp. 147-150, 1974,

Krasnoselskij, M.A., Two remarks on the method of succesive approximations, Uspehi Mat. Nauk., 10, pp. 123-127, 1955.

Mann, W.E., Mean value in iteration, Proc. Amer. Math. Soc., 4, pp. 506-510, 1953,

Park, J.A., Mann-iteration process for the fixed point of strictly pseudocontractive mapping in some Banach spaces, J. Korean Math. Soc., 31, pp. 333-337, 1994.

Rhoades, B.E., Şoltuz, Ştefan M., On the equivalence of Mann and Ishikawa iteration methods, Int. J. Math. Math. Sci., 2003, pp. 451-459, 2003,

Rhoades, B.E., Şoltuz, Ştefan M., The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitzian operators, Int. J. Math. Math. Sci., 2003, pp. 2645-2652, 2003,

Weng, X., Fixed point iteration for local strictly pseudocontractive mapping, Proc. Amer. Math. Soc., 113, pp. 727-731, 1991,




How to Cite

Rhoades, B. E., & Şoltuz, Ştefan M. (2006). The equivalence between the Krasnoselskij, Mann and Ishikawa iterations. Rev. Anal. Numér. Théor. Approx., 35(2), 199–205. Retrieved from